MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA REFB CMPRH,ENG LNG,LO V,DISS,K
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the connector on the gde (gas delivery engine) of the avea ventilator was not picking up the uim (user interface module).There was no patient involved in this reported event.
 
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).H3: 81 other - the customer reported that they will not return the defective part/unit for evaluation.Therefore, no root cause could be determined.However the customer placed an order, and part will be shipped.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.H3 other text : device will not be returned.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
7607787281
MDR Report Key17001069
Report Number2021710-2023-17729
Device Sequence Number15235423
Product Code CBK
UDI-Device Identifier10846446000016
UDI-Public(01)10846446000016(11)20100921
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA REFB CMPRH,ENG LNG,LO V,DISS,K
Device Catalogue NumberR17310-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown